# SDR TRAX200800320

- Difficulty date: February 25, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N635AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 31,307 hours, 34,974 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LT WING, AT RIB 8, OMEGA BRACKET WITH TEFLON PROTECTION FOUND BROKEN ON I/B SIDE OF FLAP BEAM.
